# SDR C2XA06SH053

- Difficulty date: April 26, 2006
- Submitted: April 26, 2006
- Operation: Air carrier
- Aircraft: N12530
- Make and model: Emb EMB-135LR
- Aircraft serial: 145533
- Aircraft time: 9,004 hours, 7,522 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Firewall
- Part number: 14526850401
- Condition: Chafed
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK THE APU FIREWALL WAS FOUND TO BE CHAFED AT THE SIX O`CLOCK POSITION.  MAINTENANCE PERFORMED A DOUBLER REPAIR TO THE DAMAGED AREA IAW CONTINENTAL EXPRESS EC5310-01359.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
